# SDR AALA20130511004

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,582 hours, 35,004 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Diode
- Part number: 100104201
- Condition: Failed
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BATTERY CHARGER FAIL LIGHT ILLUMINATED AND SEVERAL CABIN LIGHTS FAILED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED R7-51 DIODE.  SYSTEM GROUND CHECK NORMAL OPERATION.
